B1 Toxicity and Unconsciousness - Parkinson's Movement

Parkinson's Movement
17,414 members17,282 posts

B1 Toxicity and Unconsciousness

Rosakar
Rosakar

Hi everybody, my father has been taking vitamin B1 1gr BID for almost 3 months; his tremor decreased gradually; however, one week ago, he lost his consciousness. All the radiological tests and blood work, except creatin kinase, was normal. I didn't give him B1 and he is now alert but very weak. just wondering anyone has the same experience while taking B1 or not?

Afraid to start B1 again; appreciate your help.

23 Replies
oldestnewest

I take it from March 2g/day , sometimes 1g or 1.5/day and never I had such an issue.

Rosakar
Rosakar
in reply to ion_ion

Thanks for your message,

Same here...

I have been taking Thiamine since June 2017 and had no side effects whatsoever.

attyj
attyj
in reply to Kia17

Taking since 5/1 with no problems. Taking 2 gr./day

Rosakar
Rosakar
in reply to Kia17

Thanks

Rosakar
Rosakar
in reply to Rosakar

Thanks

Hidden
Hidden

The thing to do is to email Dr. Costantini and discuss your father's case with him. He has not reported this symptom in over 3,000 patients he has treated with HDT and of the over 50 forum members who are either testing or using HDT, none have reported what you are describing and there is nothing in the literature that mentions this issue. Also, I was wondering how you arrived at that 2 gram dose and if it is thiamine HCL or is it another form of thiamine? You also do not mention any details about your father such as other meds he is taking his current stage of PD, his age and other health conditions.Here is a link to HDT info, contact information and much more.

healthunlocked.com/parkinso...

Art

My medical doctor said B1 is not toxic . You will void what you dont use. He suggested also taking a one a day multi vitamin with all trace minerals to maybe help it a long.

BUT something is wrong. Talk to your doctor.

Below is from the WICKI so it may be not 100% but .....

""CK is often determined routinely in a medical laboratory. It used to be determined specifically in patients with chest pain but this test has been replaced by troponin. Normal values at rest are usually between 60 and 174 IU/L,[7] where one unit is enzyme activity, more specifically the amount of enzyme that will catalyze 1 μmol of substrate per minute under specified conditions (temperature, pH, substrate concentrations and activators.[8]) This test is not specific for the type of CK that is elevated.

Creatine kinase in the blood may be high in health and disease. Exercise increases the outflow of creatine kinase to the blood stream for up to a week, and this is the most common cause of high CK in blood.[9] Furthermore, high CK in the blood may be related to high intracellular CK such as in persons of African descent.[10]

Finally, high CK in the blood may be an indication of damage to CK-rich tissue, such as in rhabdomyolysis, myocardial infarction, myositis and myocarditis. This means creatine kinase in blood may be elevated in a wide range of clinical conditions including the use of medication such as statins; endocrine disorders such as hypothyroidism;[11] and skeletal muscle diseases and disorders including malignant hyperthermia,[12] and neuroleptic malignant syndrome.[13]

Furthermore, the isoenzyme determination has been used extensively as an indication for myocardial damage in heart attacks. Troponin measurement has largely replaced this in many hospitals, although some centers still rely on CK-MB.

Hi, I have been taking 3 grams/ day for about 3 months without antsy difficulty - perhaps another cause ?

I've been on Bi since March 2018...started at 4 gm, then gradually decreased to 1gm. I take a few other B supplements too. No problems...

i can only share what several different dose attempts did for me..RAISED BLOOD PRESSURE! That's the HCT ...

What form of thiamine were you on? Thiamine HCL? Or something else? I've heard reports of other forms of B1 triggering higher blood pressure, but not thiamine hcl. Could be good to note the specifics of this adverse experience.

Rosakar
Rosakar
in reply to ElliotGreen

Thank you for your message, but it is too late, my father passed away, I am so sad, can't breathe, he suffered a lot, I hate Parkinson's diseases, took my father from me.

ElliotGreen
ElliotGreen
in reply to Rosakar

I'm so sorry. I send you love and compassion.

Rosakar
Rosakar
in reply to ElliotGreen

Appreciate your kindness.

The loss of consciousness (fainting) could be orthostatic hypotension and unrelated to B1 therapy.

Is it we suppose to take the B1 only for 2 month ,2000mg? Why everybody taking for much more than 2 month?

Hidden
Hidden
in reply to sudoku123

The answer to your question about dosage is here:

healthunlocked.com/parkinso...

Art

Thank you all who left messages.

Could be dehydration.

Thanks for your message. Do you mean dehydration by itself or the combination of taking B1 and dehydration? any suggested possible mechanism if you consider B1 and Dehydration?

Appreciate your attention

So sorry to hear of your loss. Deepest condolences. Take care

You may also like...